# SDR ASAA2024032648667

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 30,909 hours, 9,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78233008 FOUND MULTIPLE EMERGENCY LIGHT BATTERY PACKS REQUIRE REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED MULTIPLE INOP EMERGENCY LIGHT BATTERY PACKS REF AMM 33-51-06. OPERATIONAL CHECK GOOD, NO DEFECTS NOTED.
